# SDR DALA2016050603796

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 67,601 hours, 50,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM SEAT ROWS 31 TO 36.  MAINTENANCE FOUND A WIRE DAMAGED AND SHORTING TO GROUND UNDER SEAT ROW 36 AND REPAIRED SAME.  THE EMERGENCY LIGHTS CHECKED OK.
